Hiron

I suffered headaches whilst abroad.

I recently travelled to Bangladesh and after a couple of days I suffered from a continuous sharp stabbing pain on the back-left side of my head, the frequency was every 15-20 seconds for an hour or so and then at a slower rate for the remainder of the day.

I found that ibuprofen helped ease the pain after a couple of hours. I also suffered the same symptoms when I was in Phuket last year but I've never experienced this whilst in the UK.

4 March 2015

Headaches are not unusual in relation to travel, they are primarily related to dehydration especially when on long haul flights and are usually relieved with increased water intake and rest.

The stress of travel can also be a cause. The fact that ibuprofen helped relieve the symptoms suggests this was a minor issue. Hopefully this will help you.

Answered by Health at Hand nurses.

 

You may also be interested in...

Advice and tips on keeping safe abroad

Staying healthy abroad

Stress proofing techniques

Got a health question?

We’re here to help you take care of your health - whenever you need us, wherever you are, whether you're an AXA PPP healthcare member or not.

Our Ask the Expert service allows you to ask our team of friendly and experienced nurses, midwives, counsellors and pharmacists about any health topic.